Alert archive / Alabama / Tornado Warnings in 2024

Tornado Warning 4, NWS Birmingham, AL

April 2, 2024Coosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 2, 2024, 11:10 PM CDT for Coosa County, Alabama. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2024, 11:10 PM CDT (04:10 UTC)
Expired
Apr 2, 2024, 11:47 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Coosa County, AL

The radar

The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:12 PM CDTTSTM WND DMG2 S Higgins Ferry Park, ALSeveral/numerous trees and powerlines reported down on the east side of the Coosa River, around CR 121, Daybreak Curve, Lakeview Road, and Coosa Run Road. Possible tornado.
Apr 2, 11:25 PM CDTTSTM WND DMGRockford, ALTrees were reported down on US-231 around Rockford. Possible tornado.
Apr 2, 11:28 PM CDTTORNADO3 Nw Rockford, ALA brief EF1 tornado touched down northwest of Rockford near Kings Bridge Rd causing minor timber damage. The tornado continued northeast causing additional timber damage near County Rd 47 and US Hwy 231, dissipating shortly thereafter.
Apr 2, 11:37 PM CDTTSTM WND DMGKellyton, ALTrees and powerlines were reported down in Kellyton. Possible tornado.
Apr 2, 11:40 PM CDTTORNADO2 Sse Bradford, ALA brief EF0 tornado touched down near Kellyton along County Rd 62 causing a corridor of timber damage that was most notable near the intersection with AL Hwy 9. The tornado continued northeast crossing US Hwy 280 where additional timber damage occurred. The to

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:57 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

008 
WFUS54 KBMX 030410
TORBMX
ALC037-030500-
/O.NEW.KBMX.TO.W.0004.240403T0410Z-240403T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1110 PM CDT Tue Apr 2 2024

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southern Coosa County in east central Alabama...

* Until midnight CDT.

* At 1110 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Mitchell Lake, or 7 miles east of Clanton,
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Goodwater, Rockford, Kellyton, Speed, Lyle, Pentonville, Dollar,
  Bradford, Cottage Grove, Bentleyville, Highway 9 and Highway 22,
  Hatchet, Nixburg, Crewsville, Moriah, Higgins Ferry Park, Mitchell
  Lake, Western Lake Martin, Fishpond, and Ray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3276 8632 3277 8632 3277 8634 3275 8634
      3275 8637 3277 8641 3279 8641 3282 8646
      3286 8645 3287 8646 3288 8648 3289 8647
      3305 8601 3280 8601
TIME...MOT...LOC 0410Z 251DEG 43KT 3284 8649 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
4 follow-up statements
748 
WWUS54 KBMX 030416
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1116 PM CDT Tue Apr 2 2024

ALC037-030500-
/O.CON.KBMX.TO.W.0004.000000T0000Z-240403T0500Z/
Coosa AL-
1116 PM CDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CENTRAL
COOSA COUNTY...

At 1116 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Dollar, or 10 miles west of Rockford, moving east at
50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Goodwater, Rockford, Kellyton, Lyle, Dollar, Bradford, Cottage Grove,
Bentleyville, Highway 9 and Highway 22, Hatchet, Crewsville, Moriah,
Higgins Ferry Park, Mitchell Lake, Fishpond, Ray, and Hissop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3282 8646 3286 8645 3287 8646 3288 8646
      3289 8647 3305 8601 3285 8601 3279 8641
TIME...MOT...LOC 0416Z 251DEG 43KT 3287 8640 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
250 
WWUS54 KBMX 030425
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1125 PM CDT Tue Apr 2 2024

ALC037-030500-
/O.CON.KBMX.TO.W.0004.000000T0000Z-240403T0500Z/
Coosa AL-
1125 PM CDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST
CENTRAL COOSA COUNTY...

At 1125 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lyle, or near Rockford, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rockford, Kellyton, Bradford, Crewsville, Bentleyville, Hissop, and
Ray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3286 8631 3293 8633 3305 8601 3289 8601
TIME...MOT...LOC 0425Z 251DEG 43KT 3291 8628 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
703 
WWUS54 KBMX 030438
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1138 PM CDT Tue Apr 2 2024

ALC037-030500-
/O.CON.KBMX.TO.W.0004.000000T0000Z-240403T0500Z/
Coosa AL-
1138 PM CDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST
CENTRAL COOSA COUNTY...

At 1138 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bradford, or near Kellyton, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Goodwater, Kellyton, Crewsville, Bradford, and Hatchet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3294 8614 3300 8615 3305 8601 3295 8601
TIME...MOT...LOC 0438Z 248DEG 45KT 3298 8609 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
635 
WWUS54 KBMX 030447
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1147 PM CDT Tue Apr 2 2024

ALC037-030457-
/O.CAN.KBMX.TO.W.0004.000000T0000Z-240403T0500Z/
Coosa AL-
1147 PM CDT Tue Apr 2 2024

...THE TORNADO WARNING FOR EAST CENTRAL COOSA COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for east central
Alabama.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

&&

LAT...LON 3294 8614 3300 8615 3305 8601 3295 8601
TIME...MOT...LOC 0446Z 251DEG 43KT 3302 8596 

$$

40/Sizemore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:25 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 2, 7:25 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
725 PM CDT Tue Apr 2 2024

...New AVIATION...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 102 PM CDT TUE APR 2 2024

-Severe storms remain possible for all of Central Alabama from
 this afternoon through the overnight hours tonight. Tornadoes,
 damaging straight-line winds, and large hail will all be
 possible.

A deepening area of surface low pressure is currently centered
over western Illinois, with a trailing cold front stretching
southward through Arkansas and northwestern Louisiana. Meanwhile,
an upper level trough axis continues to dig southward into the
southern plains states with a potent 500mb southwesterly jet of
70-80 knots moving into the southeast Mississippi Valley region.
Deep southerly surface flow is currently ongoing with temperatures
rising well into the 70s on our way to highs in the low to mid
80s this afternoon with filtered sunshine peeking through broken
cumulus between 3k and 5k feet. Dewpoints are running in the mid
to upper 60s, so we should have plenty of fuel for storm
development as we go into the afternoon.

Looking on radar, we've been at a relative lull over the past few
hours, as our existing 850mb jet pulled off to the north and east
over Tennessee and Kentucky. As the vertically stacked low
continues to deepen and occlude near Lake Michigan as we go into
the evening hours, a secondary 850mb jet is expected to develop
over much of Central Alabama. Latest CAMs and HREF guidance
depicts widespread shower and thunderstorm development out ahead
of the cold front as it progresses south and eastward this
afternoon and overnight tonight. Storms that are allowed to
develop first this afternoon have the greatest potential for
damaging winds and hail, with perhaps an isolated tornado. As the
850mb jet ramps up this evening and overnight on the order of 45
to 50 knots, the tornado threat will increase for our eastern and
southeastern counties. As of right now, areas that will have the
best chance for tornado development will be south of I-20 and
north of I-85 between 6pm and midnight. Damaging winds and hail
will also remain possible during this time as well.

Now, with all that said, there are some caveats and inhibiting
factors that some of us here at the office have discussed the
past couple of days with this event. First, the main area of low
pressure is still well off to our north with a positively-tilted
trough and surface front headed our direction. Second, looking at
the wind fields, you typically don't see a classic tornado setup
with southwesterly flow both at the surface and aloft. However, if
you're able to get a good right-moving supercell that can tap
into the available parameter space, that can spell trouble very
quickly. SPC has mentioned the potential of an isolated strong
tornado or two in their latest discussion, and that's certainly
possible - IF you can get storms to move to the right of the
overall mean flow. Looking at the latest runs of the HRRR, we'll
have to closely watch for the potential of cells developing out
ahead of the broken line of storms between 6pm and 10pm that would
have the greatest tornado potential. Mesoscale conditions will
continue to be monitored through the event.

Showers and storms will finally move out of Pike and Barbour
Counties between 2am and 4am Wednesday morning followed by much
cooler and drier air filtering in from the northwest. Early spring
Continental Polar air will continue to advect southward during the
day on Wednesday with a stiff northwesterly wind thanks to the
occluded low pressure lingering over the southern Great Lakes
region. Clouds are also expected to stick around over the northern
half of Central Alabama due to wrap-around moisture. Highs will
range from the lower 60s north to near 70 in Eufaula.

56/GDG

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 350 PM CDT TUE APR 2 2024

Rain free conditions will be present from Wednesday night through
the daytime hours on Sunday as much cooler and drier air filters
into C AL behind a cold front. Below normal temperatures are
expected for the area as a result starting Wed (day) through Sat
(night). In addition, temperatures should be cool enough for some
late season frost for the NRN counties for Fri/Sat mornings. While
still cool readings will begin to rebound on Sun as the surface
ridge weakens and moves EWD toward the Atlantic Seaboard, and we
start getting some warmer low level return flow back into AL
around the base of the ridge as a result. Sun night into Mon we
should have enough moisture interacting with upper SW/W weak
perturbations to allow for some isolated to scattered shower/
storm chances.

08

Previous long-term discussion:
(Wednesday night through next Monday)
Issued at 225 AM CDT TUE APR 2 2024

The frontal boundary will be well south and east of our area by
Wednesday night. Cooler and drier air will advect into the region,
dropping temperatures into the upper 30s to low 40s by Thursday
morning. This dry air mass will persist through the end of the
week, allowing effective radiational cooling Thursday, Friday, and
Saturday nights, which will allow temperatures to drop into the
mid 30s to low 40s for much of the area each night. We could see
widespread frost across our northern counties with our
climatological cooler spots dropping near or below freezing,
especially on Friday and Saturday mornings.

The surface high shifts to our east Sunday into Monday as mid and
upper level ridging build in aloft. This will support a warming
trend as we go into the start of next week. We'll see increasing
rain and thunderstorm chances On Monday as our next system
approaches, though the timing and evolution of the main trough
remain very uncertain, so details will need to be refined in the
coming days.

25/Owen

&&

.AVIATION...
(00Z TAFS)
Issued at 720 PM CDT TUE APR 2 2024

Conditions will deteriorate to MVFR and some IFR at times with
storms as SHRA and TSRA ahead of a front will move through
tonight. There will be a lag in clearing of the ceilings by
several hours. Some gusty winds from the S will be present ahead
of the front, then winds will shift to the WNW behind the front.
Some strong storms are possible with the front. VFR conditions
should develop during the morning before 16z for all as cigs move
EWD out of the area as moisture retreats behind the front.

08

&&

.FIRE WEATHER...

Showers and thunderstorms will continue to move across the area
tonight ahead of a cold front. South-southwest winds are expected
late this afternoon with 20 foot winds at 10 to 15 mph, with
higher gusts. Winds turn to the west to northwest tonight behind
the system and remain at 10 to 15 mph through the day Wednesday.
Drier air arrives Wednesday with afternoon relative humidity
values in the 28 to 38 percent range.

20 foot winds only decrease slightly to 8 to 12 mph with higher
gusts Thursday, while relative humidity values may briefly drop
below 25 percent in some spots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     47  62  40  58 /  90  10   0   0
Anniston    50  63  41  60 / 100  10   0   0
Birmingham  48  62  43  61 /  90   0   0   0
Tuscaloosa  49  65  42  65 /  90   0   0   0
Calera      49  63  43  62 /  90   0   0   0
Auburn      55  65  44  64 / 100   0   0   0
Montgomery  53  67  43  66 / 100   0   0   0
Troy        55  68  45  67 /  90   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...56/GDG
LONG TERM....08
AVIATION...08
Hazardous weather outlook, Apr 2, 4:11 AM CDT, 18 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
411 AM CDT Tue Apr 2 2024

ALZ011>015-017>050-031215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
411 AM CDT Tue Apr 2 2024

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible across all of Central Alabama this afternoon
and Tonight. Threats include damaging winds, large hail, and
isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and tonight.

In the hours before

Special weather statement, Apr 2, 9:20 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
920 PM CDT Tue Apr 2 2024

ALZ032-039-030245-
Hale AL-Marengo AL-
920 PM CDT Tue Apr 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARENGO AND SOUTH
CENTRAL HALE COUNTIES THROUGH 945 PM CDT...

At 919 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pin Hook, or near Linden, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Linden, Jefferson, Newbern, Faunsdale, Dayton, Pin Hook, Chickasaw
State Park, Old Spring Hill, Gallion, and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CDT for southwestern
and west central Alabama.

&&

LAT...LON 3262 8753 3236 8753 3229 8792 3240 8797
TIME...MOT...LOC 0219Z 245DEG 43KT 3237 8788

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Apr 2, 11:05 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1105 PM CDT Tue Apr 2 2024

ALZ028-029-030430-
Clay AL-Randolph AL-
1105 PM CDT Tue Apr 2 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN RANDOLPH AND CLAY
COUNTIES THROUGH 1130 PM CDT...

At 1105 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashland, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lineville, Ashland, Lake Wedowee, Malone, Barfield, Delta, Corinth,
Cleveland Crossroads, Cragford, R.L. Harris Dam, Ofelia, Motley,
Millerville, and Mellow Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CDT for east central
Alabama.

&&

LAT...LON 3311 8559 3311 8597 3309 8598 3309 8601
      3310 8601 3311 8603 3333 8597 3350 8566
      3349 8561 3335 8554
TIME...MOT...LOC 0405Z 251DEG 44KT 3325 8590

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:20 PM CDTSpecial Weather StatementBMXMarengo25 min
Apr 2, 10:17 PM CDTSevere Thunderstorm WarningBMXChilton, Dallas, Perry43 min
Apr 2, 10:23 PM CDTTornado WarningBMXChilton, Dallas, Perry18 min
Apr 2, 10:37 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton38 min
Apr 2, 10:49 PM CDTTornado WarningBMXAutauga, Chilton28 min
Apr 2, 11:05 PM CDTSpecial Weather StatementBMXClay25 min
Apr 2, 11:27 PM CDTSpecial Weather StatementBMXElmore33 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa48 min
Apr 2, 11:59 PM CDTSpecial Weather StatementBMXLowndes, Macon, Montgomery46 min
Apr 3, 12:34 AM CDTSpecial Weather StatementBMXLee26 min
Apr 3, 12:41 AM CDTSpecial Weather StatementBMXBullock, Macon, Russell49 min
Apr 3, 1:13 AM CDTSpecial Weather StatementBMXBarbour, Pike, Russell62 min
Apr 3, 2:05 AM CDTSpecial Weather StatementBMXBarbour25 min

Nearby

Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.